MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 1-2 RT 13MM; PRSTHSIS,KNEE,PTELLOFMOROTIBL,SMI-CNSTRAIND,CMNTD,POLYMR/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 1-2 RT 13MM; PRSTHSIS,KNEE,PTELLOFMOROTIBL,SMI-CNSTRAIND,CMNTD,POLYMR/METAL/POLYMER
Catalog Number 74027215
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to infection.Insert was replaced to new one and other products were remained.The doctor doesn't blame product.No x-rays or surgical information available.
 
Additional Manufacturer Narrative
A clinical evaluation was conducted and it has been communicated that no clinical documents are available.Therefore, no thorough clinical assessment of the reported issue can be rendered.Should additional information be provided, the clinical/medical investigation task will be reopened.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re opened.Mimb review.Assess severity of complaint case to determine if additional actions or inputs are required for inclusion in the medical assessment.Determine if a medical assessment will be performed based on a review of the complaint details and further input from the medical director/designee.Reviewed during mimb.A medical investigation will be performed.Proceed based on information provided/available for the investigation; if no relevant clinical information is provided, recommend closure.Approved by j.Templeton, medical director.A review of relevant clinical/medical information in the reported issue, inclusive of technique and patient information, to include, but not limited to: patient information.Surgical procedure/post-operative care review.Device labeling (including technique guides, ifus, etc.) it has been communicated that no clinical documents are available.Therefore, no thorough clinical assessment of the reported issue can be rendered.Should additional information be provided, the clinical/medical investigation task will be reopened.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 1-2 RT 13MM
Common Device Name
PRSTHSIS,KNEE,PTELLOFMOROTIBL,SMI-CNSTRAIND,CMNTD,POLYMR/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8348858
Report Number1020279-2019-00667
Device Sequence Number1915295
Product Code JWH
UDI-Device Identifier00885556178867
UDI-Public00885556178867
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Catalogue Number74027215
Device Lot Number16CM04503
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date02/18/2019
Supplement Report FDA Received Date06/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age80 YR